Cymbalta Withdrawal Symptoms
What to Look Out For
Cymbalta withdrawal happens when you have been taking Cymbalta for a period of time and you stop taking it abruptly instead of weaning yourself off of the med in a slow, methodical way. It is always recommended that you taper the use of any antidepressants over a specific period of time, as prescribed by your doctor.
Cymbalta withdrawal symptoms depend on how quickly you stopped taking the medication. What is tapered off over time? Or did you just stop taking it altogether? In both cases, withdrawal symptoms will be present. However, when you simply stop taking it, the symptoms can be more severe.
Symptoms When Gradually Quitting
In studies that were conducted, the following symptoms were quite common and similar to Cynbalta side effects.
Feeling nauseous and or throwing up
Feeling anxious or irritable
Having difficulty sleeping
Unusual prickling or itching sensations
Symptoms when Abruptly Quitting
When you just quit all at once, you are likely to experience the symptoms listed above but you may also encounter other Cymbalta withdrawal symptoms such as the following:
Feeling generally dissatisfied with life and lethargic
Severe mood swings or feeling excessively happy
Feeling agitated and confused
Ringing in the ears
How severe these symptoms are just really depends on how you wean yourself off the meds and what your original Cymbalta dosage has been. While some have reported mild to moderate experiences, others have reported these symptoms to be quite severe. So, if you have a choice, it is much better to wean yourself off the medication gradually to minimize the experiences of withdrawal.
If you are having experiences with withdrawal or side effects, consider sharing it with others. It is a great way to help and be helped! To share you can go to my page about Side Effects of Cymbalta.
There are several other pages that provide Cymbalta information as well. Feel free to check ‘em out!
Also, learn about how depression medications work and what your options are.
If, after getting off of the medications, you start to feel your symptoms again (depression, generalized anxiety, etc.) then consider discussing your treatment options with your physician or mental health professional. It doesn't necessarily have to be medications. There are all kinds of natural depression treatments and other effective remedies to consider.
From Cymbalta Withdrawal to Depression Test Home Page